MAUDE Adverse Event Report: Richard Wolf GmbH; HF SURGERY GENERATOR 400KHZ

Richard Wolf GmbH; HF SURGERY GENERATOR 400KHZ
Model Number 2260003
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury

Common Device Name
HF SURGERY GENERATOR 400KHZ
Manufacturer (Section D)
Richard Wolf GmbH
pforzheimer straße 32
knittlingen, germany 75438
GM  75438
MDR Report Key50952210
Report Number1418479-2026-00011
Device Sequence Number10451785
Product Code GEI
UDI-Device Identifier04055207063392
UDI-Public04055207063392
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/30/2026
Report Date (Section F) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2260003
Device Catalogue Number2260003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/18/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/25/2026
Device Age22 MO
Event Location Hospital
Date Report to Manufacturer09/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA09/30/2026